American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Tarje Bargheer. The cleavage operad and string topology of higher dimension. Trans. Amer. Math. Soc. 366 (2014) 4209-4241.
Abstract, references, and article information
View Article: PDF

[2] Yuri Berest, Giovanni Felder and Ajay Ramadoss. Derived Representation Schemes and Noncommutative Geometry. Contemporary Mathematics 607 (2014) 113-162.
Book volume table of contents
View Article: PDF

[3] Yuri Berest, Xiaojun Chen, Farkhod Eshmatov and Ajay Ramadoss. Noncommutative Poisson structures, derived representation schemes and Calabi-Yau algebras. Contemporary Mathematics 583 (2012) 219-246.
Book volume table of contents
View Article: PDF

[4] Xiaojun Chen. An algebraic chain model of string topology. Trans. Amer. Math. Soc. 364 (2012) 2749-2781.
Abstract, references, and article information
View Article: PDF

[5] Luc Menichi. A Batalin-Vilkovisky algebra morphism from double loop spaces to free loops. Trans. Amer. Math. Soc. 363 (2011) 4443-4462. MR 2792995.
Abstract, references, and article information
View Article: PDF

[6] Jeffrey A. Strom. Two special cases of Ganea's conjecture. Trans. Amer. Math. Soc. 352 (2000) 679-688. MR 1443893.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Octavian Cornea. There is just one rational cone-length . Trans. Amer. Math. Soc. 344 (1994) 835-848. MR 1260200.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Barry Jessup and Bitjong Ndombol. Lower bounds for the L.-S. category of products . Proc. Amer. Math. Soc. 117 (1993) 839-842. MR 1152985.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Takao Matumoto. Lusternik-Schnirel\cprime mann category of ribbon knot complement . Proc. Amer. Math. Soc. 114 (1992) 873-876. MR 1070524.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Barry Jessup. New estimates for the collapse of the Milnor-Moore spectral sequence over a field . Proc. Amer. Math. Soc. 114 (1992) 1115-1117. MR 1093598.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Y. Félix, J. C. Thomas and M. Vigué-Poirrier. Free loop spaces of finite complexes have infinite category . Proc. Amer. Math. Soc. 111 (1991) 869-875. MR 1025277.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Mónica Clapp and Dieter Puppe. The generalized Lusternik-Schnirelmann category of a product space . Trans. Amer. Math. Soc. 321 (1990) 525-532. MR 1038015.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Barry Jessup. Rational approximations to L-S category and a conjecture of Ganea . Trans. Amer. Math. Soc. 317 (1990) 655-660. MR 956033.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] William J. Ralph. Category and group rings in homotopy theory . Trans. Amer. Math. Soc. 299 (1987) 205-223. MR 869408.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Mónica Clapp and Dieter Puppe. Invariants of the Lusternik-Schnirelmann type and the topology of critical sets . Trans. Amer. Math. Soc. 298 (1986) 603-620. MR 860382.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Yves Félix and Stephen Halperin. Rational LS category and its applications . Trans. Amer. Math. Soc. 273 (1982) 1-37. MR 664027.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1